Alert archive / New York / Small Craft Advisories in 2016
Small Craft Advisory 35, NWS New York, NY
NWS New York, NY issued this small craft advisory at Mar 9, 2016, 3:28 PM EST. It took effect at Mar 10, 2016, 6:00 PM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2016, 3:28 PM EST (20:28 UTC)
- In effect from
- Mar 10, 2016, 6:00 PM EST
- Expired
- Mar 11, 2016, 3:16 PM EST
- In force
- 21 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
895 WHUS71 KOKX 092028 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 328 PM EST WED MAR 9 2016 ...ROUGH CONDITIONS ON THE OCEAN WATERS THURSDAY NIGHT... ANZ350-353-355-101100- /O.NEW.KOKX.SC.Y.0035.160310T2300Z-160311T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 328 PM EST WED MAR 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THURSDAY TO 6 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THURSDAY TO 6 AM EST FRIDAY. * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
089 WHUS71 KOKX 100734 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 234 AM EST THU MAR 10 2016 ...ROUGH CONDITIONS ON THE OCEAN WATERS TONIGHT THROUGH FRIDAY... ANZ350-353-355-102100- /O.EXT.KOKX.SC.Y.0035.160310T2300Z-160311T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 234 AM EST THU MAR 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST FRIDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPS
640 WHUS71 KOKX 102029 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 329 PM EST THU MAR 10 2016 ...ROUGH CONDITIONS ON THE OCEAN WATERS TONIGHT THROUGH FRIDAY... ANZ350-353-355-111000- /O.CON.KOKX.SC.Y.0035.160310T2300Z-160311T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 329 PM EST THU MAR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
909 WHUS71 KOKX 110825 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 325 AM EST FRI MAR 11 2016 ...ROUGH CONDITIONS ON THE OCEAN WATERS THROUGH THIS EVENING... ANZ350-111800- /O.EXT.KOKX.SC.Y.0035.000000T0000Z-160312T0400Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 325 AM EST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ353-355-111800- /O.CON.KOKX.SC.Y.0035.000000T0000Z-160311T2300Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 325 AM EST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPS
332 WHUS71 KOKX 111726 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1226 PM EST FRI MAR 11 2016 ...ROUGH OCEAN SEAS THROUGH THIS EVENING... ANZ350-112200- /O.CON.KOKX.SC.Y.0035.000000T0000Z-160312T0400Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 1226 PM EST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ353-355-112200- /O.CON.KOKX.SC.Y.0035.000000T0000Z-160311T2300Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1226 PM EST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
157 WHUS71 KOKX 112016 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 316 PM EST FRI MAR 11 2016 ...WIND AND SEAS FALL BELOW SMALL CRAFT LEVELS... ANZ353-355-112130- /O.CAN.KOKX.SC.Y.0035.000000T0000Z-160311T2300Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 316 PM EST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE SUBSIDED BELOW ADVISORY LEVELS. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ ANZ350-112130- /O.CAN.KOKX.SC.Y.0035.000000T0000Z-160312T0400Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 316 PM EST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE SUBSIDED BELOW ADVISORY LEVELS. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 9, 1:00 PM EST, 2 hours 28 minutes earlier.
Area forecast discussion, Mar 9, 1:00 PM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 100 PM EST WED MAR 9 2016 .SYNOPSIS... HIGH PRESSURE WILL REMAIN IN PLACE TODAY. A COLD FRONT SLOWLY APPROACHES TONIGHT AND THURSDAY BEFORE PASSING THROUGH THURSDAY NIGHT. HIGH PRESSURE THEN BUILDS OVER THE REGION THROUGH THIS WEEKEND BEFORE MOVING OFFSHORE. BROAD LOW PRESSURE IMPACTS THE NORTHEAST EARLY IN THE NEW WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATES MADE TO CAPTURE THE LATEST HOURLY TEMP AND DEWPOINT TRENDS. HAVE ALSO ADJUSTED HIGH TEMPS UPWARD PRIMARILY WEST OF THE HUDSON AND ACROSS INTERIOR CT AS WELL AS PARTS OF LONG ISLAND WHERE ONSHORE FLOW WOULD HAVE LEAST AFFECT ON HIGH TEMPS. BASED ON LATEST ACARS SOUNDINGS AND MIXING UP TO 900MB...SOME AREAS WEST OF THE HUDSON COULD TOUCH THE 80 DEGREE MARK. SEE CLIMATE SECTION BELOW REGARDING HIGH TEMP RECORDS. REMAINING SUNNY FOR THE AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/... ZONAL FLOW REMAINS ACROSS THE NE THROUGH THU AS A COLD FRONT APPROACHES FROM THE N. SFC HIGH PRES ANCHORED OFF THE SE COAST WILL KEEP A SW FLOW ACROSS THE AREA WITH DRY AND MILD CONDITIONS TONIGHT. COULD SEE PATCHY FOG AGAIN TONIGHT...BUT HAVE FOREGONE ADDING TO THE GRIDS AS INCREASING MID/HIGH CLOUDS MAY PRECLUDE THIS. WARM WEATHER CONTINUES THROUGH THE DAY THU...ALTHOUGH CLOUDS WILL CONTINUE TO INCREASE AHEAD OF THE COLD FRONT. HAVE GONE SLIGHTLY COOLER WITH HIGHS AS COMPARED TO TODAY DUE TO MORE CLOUD COVER...AS H85 TEMPS WILL BE SIMILAR BOTH DAYS. THE FRONT WILL HAVE SLOW FORWARD PROGRESSION TO THE S AS IT WILL BE ALIGNED PARALLEL TO THE FLOW ALOFT. THEREFORE...HIGH TEMPS WILL BE TRICKY AS A RESULT. RAIN CHANCES INCREASE THROUGHOUT THE DAY...AND HAVE INCREASE POPS TO LIKELY ACROSS PORTIONS OF THE LOWER HUDSON VALLEY AND SRN CT DURING THE AFTN DUE TO GOOD MODEL CONSENSUS. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... LOW PRES NORTH OF THE AREA THURSDAY EVENING MOVES INTO THE GULF OF MAINE BY DAYBREAK FRIDAY. THIS WILL DRAG A COLD FRONT THROUGH THE LOCAL CWA FRIDAY MORNING...AND RAIN WILL TAPER OFF DURING THAT TIME. HIGH PRES BUILDS IN FROM THE NORTH BEHIND THE DEPARTING FRONT. NORTHERLY FLOW WILL USHER A COOLER AIR MASS INTO THE REGION...BUT TEMPS WILL STILL BE WELL ABOVE NORMAL WITH HIGHS IN THE UPPER 50S TO LOW 60S FRIDAY AND SATURDAY. THE COOLEST TEMPS WILL BE FOUND ACROSS LONG ISLAND AND COASTAL CT. THE HIGH BUILDS OVERHEAD ON FRIDAY NIGHT...AND THEN MOVES OFFSHORE ON SATURDAY. UPPER LEVEL RIDGING BUILDS INTO THE NORTHEAST THROUGH THE WEEKEND AS WELL. LOW PRES/UPPER TROUGH DIGS INTO THE MIDWEST OVER THE WEEKEND. SEVERAL SHORTWAVES AHEAD OF THAT TROUGH WILL PASS THROUGH THE REGION LATE IN THE WEEKEND...POSSIBLY TOUCHING OFF SOME SHOWERS ACROSS THE AREA STARTING ON SUNDAY. THEREAFTER...BROAD LOW PRES WILL SLOWLY WORK ITS WAY ACROSS THE REGION EARLY IN THE NEW WEEK...AND WILL CARRY CHANCE POPS ACROSS THE CWA DURING THIS TIME. WITH THE CLOUDS AND PRECIP...TEMPS WILL TURN MUCH COOLER ON MONDAY AND TUESDAY...BUT WILL STILL BE SEVERAL DEGREES ABOVE NORMAL. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... HIGH PRESSURE REMAINS CENTERED OFF THE SE COAST AND EXTENDS INTO THE MID ATLANTIC REGION. SW WINDS AT AROUND 10 KT THROUGH THE AFTERNOON WILL DIMINISH AROUND SUNSET. SOME GUSTS TO 15-18 KT ARE POSSIBLE THIS AFTERNOON...PRIMARILY AT KEWR AND KSWF. VFR FOR MUCH OF THE NIGHT. MVFR VISIBILITIES COULD DEVELOP AFTER MIDNIGHT...PARTICULARLY AT COASTAL TERMINALS. ...NY METRO ENHANCED AVIATION WEATHER SUPPORT... DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE) KJFK FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED. KLGA FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED. KEWR FCSTER COMMENTS: GUSTS COULD DEVELOP 1-2 HOURS LATER THAN FORECAST. KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED. KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED. KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED. .OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY... .THURSDAY...CHANCE OF SHOWERS WITH MVFR OR LOWER CONDITIONS IN THE AFTERNOON...OTHERWISE VFR. SW WINDS G15-20KT IN THE AFTERNOON. .FRIDAY...CHANCE OF SHOWERS WITH MVFR OR LOWER CONDS EARLY... OTHERWISE VFR. NW WINDS G15-20KT. .SATURDAY...VFR. .SUNDAY-MONDAY...CHANCE OF SHOWERS WITH MVFR OR LOWER CONDS. && .MARINE... SW WINDS WILL INCREASE ACROSS THE WATERS TODAY AND CONTINUE THROUGH THU...HOWEVER THERE WILL BE LIMITED MIXING DUE TO WARMER AIR OVER COLDER WATERS. SUB-ADVY CONDS ARE EXPECTED DURING THIS TIME. SCA CONDS ON THE OCEAN WATERS LIKELY THROUGH THE END OF THE WORK WEEK. TRANQUIL CONDS EXPECTED THIS WEEKEND AS HIGH PRES BUILDS THROUGH THE REGION. BROAD LOW PRES IMPACTS THE WATERS EARLY NEXT WEEK WITH SCA CONDS POSSIBLE ON THE OCEAN WATERS. && .FIRE WEATHER... WARM TEMPS AND GUSTY SW FLOW COULD RESULT IN AN ELEVATED POTENTIAL FOR FIRE GROWTH/SPREAD THIS AFTERNOON...MAINLY OVER NE NJ. LOOKS LIKE CONDS WILL FALL SHORT OF RED FLAG CRITERIA...BUT HAVE ISSUED AN SPS FOR THIS ELEVATED POTENTIAL. && .HYDROLOGY... BETWEEN 1/10 AND 1/2 INCH OF RAIN IS EXPECTED WITH A COLD FRONTAL PASSAGE THU/THU NIGHT. HIGHEST AMOUNTS ARE EXPECTED ACROSS THE LOWER HUDSON VALLEY AND SOUTHERN CT. NO SIGNIFICANT PCPN THEN EXPECTED UNTIL EARLY NEXT WEEK. && .CLIMATE... THE NATIONAL WEATHER SERVICE IS CURRENTLY REVIEWING THE VALIDITY OF THE MAXIMUM TEMPERATURE OF 69 ON MARCH 9 2000 AT CENTRAL PARK. WEDNESDAY MARCH 9 RECORDS FORECAST HIGHS BRIDGEPORT 60 2002 57 ISLIP 64 2000 65 LAGUARDIA 75 2000 71 KENNEDY 67 1973 65 CENTRAL PARK 69 2000 74 NEWARK 74 2000 76 THURSDAY MARCH 10 RECORDS FORECAST HIGHS BRIDGEPORT 70 2006 63 ISLIP 62 2006 66 LAGUARDIA 74 2006 71 KENNEDY 71 2006 66 CENTRAL PARK 74 2006 74 NEWARK 76 2006 74 && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS...NV/DW NEAR TERM...JC/24 SHORT TERM...DW LONG TERM...NV AVIATION...FEB MARINE...NV/DW FIRE WEATHER... HYDROLOGY...NV/DW CLIMATE...
Hazardous weather outlook, Mar 9, 3:57 AM EST, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 357 AM EST WED MAR 9 2016 ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108- NYZ067>075-078>081-176>179-100900- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX- WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 357 AM EST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Special weather statement, Mar 9, 10:15 AM EST, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 1015 AM EST WED MAR 9 2016 NJZ002-004-006-103>108-092300- WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN- EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION- EASTERN UNION- 1015 AM EST WED MAR 9 2016 ...AN ELEVATED RISK FOR SPREAD OF FIRES THIS AFTERNOON... RELATIVE HUMIDITY VALUES ACROSS THE AREA WILL DROP TO NEAR 30 PERCENT THIS AFTERNOON. AT THE SAME TIME...WINDS WILL GUST TO AROUND 20 MPH...HOWEVER THERE MAY BE OCCASIONAL GUSTS CLOSER TO 25 MPH. THESE CONDITIONS ALONG WITH DRY FUELS...WILL COMBINE FOR AN ELEVATED RISK FOR THE SPREAD OF FIRES.
Nearby
Small Craft Advisories in New York, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.